HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The Cauchy problem for the Navier-Stokes equations with spatially almost periodic initial data

Files in This Item:
pre683.pdf136 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83834

Title: The Cauchy problem for the Navier-Stokes equations with spatially almost periodic initial data
Authors: Giga, Yoshikazu Browse this author
Mahalov, Alex Browse this author
Nicolaenko, Basil Browse this author
Keywords: Navier-Stokes equations
spatially almost periodic solutions
the Cauchy problem
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 683
Start Page: 1
End Page: 12
Abstract: A unique classical solution of the Cauchy problem for the Navier-Stokes equa- tions is considered when the initial velocity is spatially almost periodic. It is shown that the solution is always spatially almost periodic at any time provided that the solution exists. No restriction on the space dimension is imposed. This fact follows from continuous dependence of the solution with respect to initial data in uniform topology. Similar result is also established for Cauchy problem of the three- dimensional Navier-Stokes equations in a rotating frame.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69488
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University